The universal conservative superalgebra

Ivan Kaygorodov, Yury Popov, Alexandr Pozhidaev

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We introduce the class of conservative superalgebras, in particular, the superalgebra of bilinear operations on a superspace V. Moreover, we show that each conservative superalgebra modulo its maximal Jacobian ideal is embedded into for a certain superspace V.

Original languageEnglish
Pages (from-to)4066-4076
Number of pages11
JournalCommunications in Algebra
Volume47
Issue number10
DOIs
Publication statusPublished - 3 Oct 2019

Keywords

  • 17A30
  • 17D99
  • conservative algebra
  • Kantor product
  • Superalgebra
  • ALGEBRAS

Fingerprint Dive into the research topics of 'The universal conservative superalgebra'. Together they form a unique fingerprint.

Cite this